4 doctors weighed in:

My left foot has started itching and burning and my hand are itching after I started taking antibiotics ?

4 doctors weighed in
2 doctors agree

In brief: Reaction

You may be having an allergic reaction to the medicine.
You should call your doctor and discuss the problem.

In brief: Reaction

You may be having an allergic reaction to the medicine.
You should call your doctor and discuss the problem.
Dr. Arnold Beresh
Dr. Arnold Beresh
Thank
Dr. Martin Raff
Internal Medicine - Infectious Disease
1 doctor agrees

In brief: Doubt related

Symptoms are rather localized and less likely to be due to systemic antibiotics, although nothing should be ruled out, particularly the reason you are taking antibiotics.
Have you developed a rash?, have you ever taken these antibiotics previously?, other questions. Generally if you are having an allergic reaction it would be more widespread, but it is possible. See your doctor.

In brief: Doubt related

Symptoms are rather localized and less likely to be due to systemic antibiotics, although nothing should be ruled out, particularly the reason you are taking antibiotics.
Have you developed a rash?, have you ever taken these antibiotics previously?, other questions. Generally if you are having an allergic reaction it would be more widespread, but it is possible. See your doctor.
Dr. Martin Raff
Dr. Martin Raff
Thank
Get help from a real doctor now
Dr. William Forsythe
Board Certified, Emergency Medicine
23 years in practice
171K people helped
Continue
108,000 doctors available
Read more answers from doctors